I have recently issued my first posting when I introduced myself as a patient being treated with Busulfan, which is not commonly used now.
I have E.T. and was transferred to Busulfan earlier this year when my platelets increased after a period being treated with Anagrelide. Busulfan is prescribed for short periods and is closely monitored and I have to go for blood tests every 2 weeks. I have had no side effects and for the past 10 weeks have not taken the drug. However itching has started since and has got worse. The nature of Busulfan is that the itching will go when I start taking it but I need to find out if it is the condition which is causing it or other reasons. The Haematologist is of the opinion that it is not the condition.
I have had itching before but not as severe as it is now. The itching is on the upper part of the body, like a rash, very hot and it stings. I have tried various creams and histamines from the doctor and have an appointment with Dermatology in 6 weeks time.
I have looked at the article on itching on MPD Voice but wonder if anybody can give advice to ease it, including alternative medicines and washing without water.